# SDR CALA2015070794068

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 70,912 hours, 8,092 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1715, STRINGER 48R - 47R SKIN CORROSION.  REPAIRED SKIN STATION 1714, STRINGER 48R - 47R IAW SRM 53-00-01 REPAIR 1 FIG 201 DETAIL 3 PG 209.
